# SDR FDEA201312303066

- Difficulty date: December 30, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 93,427 hours, 27,314 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 32022001
- Part serial: 2451
- Condition: Failed
- Location: Nr 1 Eng Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, F

## Discrepancy

DURING INITIAL DECENT FROM 350 NR 1 ENGINE BEGAN A THUMPING NOISE ALONG WITH DECAY IN N1 & RISING.  EGT N2 WAS MATCHING NR 2 & 3 ENGINES.  ENGINE SHUTDOWN, CHECKLIST ACCOMPLISHED, MANUAL SHUT DOWN NR 1 ENGINE FIRE BOTTLE DISCHARGED.  REMOVED NR 1 ENGINE LOW PRESSURE BLEED CHECK VALVE IAW AMM 36-11-03-2.  FOUND STOP TUBE INSIDE THE CHECK VALVE SHEARED & MISSING.  NR 1 ENGINE STALL INSPECTION & CHECK CARRIED OUT IAW AMM 72-00-00-6-1.  LOW PRESSURE CHECK VALVE R & R IAW AMM 36-11-03-2.  NR 1 ENGINE IDLE RUN CARRIED OUT IAW JRH.  ALL PARAMETERS & INDICATION NORMAL.  ACFT OK FOR SERVICE.
